Doctor insights on:
Is It Normal For My Period To Make Me Puke Or Give Me Diarrhea
I'm taking amiodarone and it makes me sick to my stomach and cause me to want to vomit. Why is that?
Typical side effects: What you are describing are typical side effects of taking an oral form on an empty stomach. If you take it after eating something it should help your symptoms. If that does not help or you continue to have persistent nausea and vomiting you should speak to the prescribing physician and let him/her know that you are having difficulty tolerating it. ...Read more
The menstrual cycle begins with the shedding of the uterine lining, resulting in bleeding from the vagina. A few weeks later, one ovary releases an egg and the uterine lining thickens in preparation for a potential pregnancy. Pregnancy can occur at this stage if sperm fertilizes the egg. If the egg is not fertilized, the egg will leave your body and ...Read more
I have a diarrhea and my doctor told me it is due to cold and give me medicine and told me it will clear in day or two. Should it be possible?
My seven week old seems to have a cold... The dr gave her an antiboctic...But is there anything i can do she breastfeed and doesn't really want to eat?
?irritants?: The first months are troubled by narrow nasal passages & exposure to dust, fragrances, smoke & other irritants.Baby tries to flush these out of the nose with mucous but this often ends as congestion &cough.It also produces rattling with breathing. The best rx is washing out the nose with saline & suctioning the remainder. Eliminate irritants from babies environment & this will happen less ...Read moreSee 1 more doctor answer
Im having my period for a very long time now so would like to know what can I do to make it stop coming ps the doctor give me birth controls not work?
Options await you: Abnormal periods need evaluation; sonogram, lab tests. Non-surgical options include: birth control pills. Lysteda (non-hormonal rx taken during period), Mirena (levonorgestrel) iud. Minimally invasive options: endometrial ablation (in-office), hysteroscopy polyp removal or fibroid resection; and only if these treatments fail then consider hysterectomy - vaginal or laparoscopic if possible. ...Read more
Nopalina: It could be a side effect. Stop it. ...Read more
Help every pregnant systom there is went to new dr he said im 39 so he will give me a pill to get my period an make all my systom go away so what?
Well: The dr must have done a pregnancy test first and was negative. That's and your hormones are out of balance and he is giving you a pill to bring on your period again and then hopefully your body will take over, become balanced and regulate itself and not need any more help. If it happens again, go back to the doctor. ...Read more
Not normal.: This does not sound normal although if it has been this way for years it might be normal for you. Everyone is a little different. If his is relatively new you should see your doc and consider studies and tests depending upon your symptoms and risk factors for serious disease. ...Read more
My girl is 2she suffers from constipation she can be up to 3 days without doing it and if she does bleeds doc give me agoral and nothing.What can I do?
I have colitis and I take apriso but I have acne so my dr wants to give me Doxycycline is that safe will it make me bleed ?
Should be okay.: if your doctor wants to try doxycycline for your acne, it may be worth a shot. It should not make your colitis worse, although you should clear it with your G.I. doctor first and notify the dermatologist that you are taking Apriso for UC before starting it. If you notice any recurrent bleeding or signs of a flare of your colitis, stop the Doxycycline and contact your GI doctor. Good luck. ...Read more
Hi there, I have strong headache every morning for more than month. Please can u tell me what I should eat to meke it better? Thx
Evaluate first: The proper thing to do depends on the type of headache and it's cause. Morning headaches might be simply caused by poor sleeping posture or position or even by withdrawal from medications or alcohol. Since this is a new pattern of about a month, reviewing changes in habits might help, but it is critical that this be evaluated by a physician to determine cause and type of headache. ...Read more
Is it safe to take epidural ? Or is it bad for me and the baby? Plz I want to know coz i'm really worried and I don't want to feel the pain .
I got a IUD 3 years ago and ever since then i stay very emotional and everything makes me want to cry winch is unlike me. Why is this? What to do?
My doctor gave me medicine for my period pain because it is so bad. Is it normal to gain 5 pounds a few days before your period?
Yes: Some women have a lot of trouble with pms; premenstrual disorder. This is usually the 10 days prior to your period and can be either mental (moodiness) or physical (tender breasts, bloating, fluid accumulating in your body). Some women have bad periods (bleeding/cramping) as well. Consider going on a birthcontrol pill/patch/ring/nexplanon for relief! talk to your doc about risks/benefits! ...Read moreSee 1 more doctor answer
My Doctor just prescribed me 100,000UI if VitD to take everyday for 5 days. She didn't tell me anything else about it. Is that a normal treatment?
Loading dose: Hi. No, it's not common, but it implies you're profoundly vitamin D deficient and your doctor wants to give you a loading dose before starting maintenance. I would load with 50,000 (that's plenty) for a few days for extreme deficiency, then cut back to once/week. No GI absorption problems? ...Read more
My boyfriend told me that after sex the last for times with me it burns him to pee? I want to know why that is cause i don't feel that way and I have my papsmirl normal clean and health so why is this happen to him..Please need to know due to im worried!
Your : Your boyfriend should be evaluated by a doctor. He may have a urinary tract infection(uti) or even an std like gonorrhea or chlamydia. I know you stated your pap smear was norma. However pap smears do not necessarily include std testing. Lastly, consider a possible allergy to condoms if used or any lubricants or products that are used prior to sex. Take care. ...Read more
I've been taking 0.6 of victoza (liraglutide) for a month and today doctor asked me to up my dosage to 1.6 is it going to make me feel weird, what should I expect?
My baby is throwing up green stuff and she is just a week and 4 days old and I cant get no answers so can you please help thank you?
I have very bad earache please tell me what to do without going to a doctor? If i drink a lot of milk will it make me littler better?
Earache: If your ear is tender, you can try using some white vinegar in your ear (5 drops 3 times daily). If it is tender and the medicine does not go in, you probably need to see an ent. If your throat is sore too, they might be related. If you have significant hearing loss and me tenderness, you may have a middle ear infection that needs antibiotics. Feel better! ...Read more
Me gf goes to raves once in a blue mood and uses mdma? I've tried talking to her about it and how upset it makes me. She still does and i don't know what to do or think anymore? She says it's no biggy
It sounds like: Your girlfriend has a drug problem and is in denial. The sad thing is that regardless of how much you love her and want her to be healthy - she still has the free agency to harm herself with mdma. Encourage you to have her read this response. Some times reading something in black ; white has a different impact then hearing it from a significant other. What she is doing is destructive. ...Read moreSee 1 more doctor answer
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
- Talk to a doctor live online for free
- Puked and fainted while on my period
- Probiotics give me diarrhea
- Yogurt gives me diarrhea
- Ask a doctor a question free online
- Coffee gives me diarrhea
- Gatorade gives me diarrhea
- Beer gives me diarrhea
- Alcohol gives me diarrhea
- Talk to a gynecologist online for free